Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had intercourse for first time, have pink spotting with burning sensation. Is it normal?

Hello. My boyfriend and I have been together for four years are getting married in December. After careful planning and consideration, we decided to have sex and were both virgins with our sexual experience only being with one another. I had pink tinted and red spotting afterwards. It has been about three days and I am still feeling a burning sensation along with the spotting. Is this normal and how long will these sensations last?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
good evening
it seems that you are suffering from sexual transmitted disease,it can be herpes or any other std,you need to go to an good sexologist who can check it and prescribe you the medicines.
please dont delay it or it is going to be very difficult to treat it on latter stage
dr vinod raina
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor